MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804400-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Thrombosis/Thrombus (4440)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat multiple lesions on the left side.Two non-abbott stents were implanted and 3 xience skypoint stents were implanted.A 4.0x8mm xience skypoint was placed in the proximal left anterior descending artery (lad) with over 90% stenosis and a 2.5x15 xience skypoint was placed in the proximal left circumflex with over 80% stenosis.The angiogram taken at the end of the case was clear and open.During this case the patient was on heart pump; however, no adverse patient effect or clinically significant delay was reported.However, 30 minutes later the patient came back to the cath lab with cardiac arrest.Cardiopulmonary resuscitation (cpr) was performed by multiple staff members and a heart pump was used again.The patient had acute stent thrombosis of both the 4.0x8mm xience skypoint and the 2.5x15 xience skypoint.The lesions were re-wired and non-compliant balloons were used to open the thrombosis.Aspiration was also used to remove the clot.The patient was stabilized and transferred to the intensive care unit (icu).No additional information was provided.
 
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.The additional xience skypoint device is filed under a separate medwatch report number.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of cardiac failure and thrombosis are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatments appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13006006
Report Number2024168-2021-11592
Device Sequence Number1765741
Product Code NIQ
UDI-Device Identifier08717648233487
UDI-Public08717648233487
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model Number1804400-18
Device Catalogue Number1804400-08
Device Lot Number1060841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5X15MM XIENCE SKYPOINT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age70 YR
Patient SexFemale
Patient Weight66 KG